# SDR CALA2020011300145

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 20,795 hours, 7,440 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Vortex Gen
- Part number: 148A359110
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 1EA AFT BODY VORTEX GENERATOR MISSING ON RIGHT SIDE OF VERTICAL STAB. ONLY 1 MISSING ON RIGHT SIDE - ALL OTHERS ARE PRESENT - REQUEST CDL TOMC APPROVES CDL 55J CDL APPLIED. REF IPC 53-31-21-01 AND AMM 53-21-21
